# SDR COZA20230710142

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N778MA
- Make and model: Boeing 737808
- Aircraft serial: 34704
- Aircraft time: 55,000 hours, 17,235 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 14808
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT SLOWLY LOST PRESSURIZATION AT 300 FPM DURING CRUISE FLIGHT.  TROUBLESHOT THE PROBLEM USING THE BOEING 737 FIM.  DETERMINED TO BE LOW AIR DUCT PRESSURE COMING FROM THE RIGHT ENGINE.  USING STEPS LISTED IN THE FIM TO TEST VALVES ON THE RIGHT ENGINE, DETERMINED THE RIGHT PRESSURE REGULATING AND SHUTOFF VALVE NEEDED TO BE CHANGED.  CHANGED THE VALVE AND PERFORMED ENGINE RUNS.  RIGHT ENGINE AIR DUCT PRESSURE WAS NOW CORRECT.
